# SDR AU981039

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: SEEATTACHEDLIST
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN WHEEL ASSEMBLY INBOARD HALF HUBS (28 OFF) CRACKED.   FOUND DURING EDDY CURRENT INSPECTION.
